You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Combinatorial Central Limit Theorem
The Annals of Mathematical Statistics
Vol. 22, No. 4 (Dec., 1951), pp. 558-566
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2236924
Page Count: 9
You can always find the topics here!Topics: Central limit theorem, Integers, Real numbers, Random variables
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let (Yn1, ⋯, Ynn) be a random vector which takes on the n! permutations of (1, ⋯, n) with equal probabilities. Let cn(i, j), i,j = 1, ⋯, n, be n2 real numbers. Sufficient conditions for the asymptotic normality of Sn = ∑n i=1 cn(i, Yni) are given (Theorem 3). For the special case cn(i,j) = an(i)bn(j) a stronger version of a theorem of Wald, Wolfowitz and Noether is obtained (Theorem 4). A condition of Noether is simplified (Theorem 1).
The Annals of Mathematical Statistics © 1951 Institute of Mathematical Statistics